# SDR ASOA202002263018

- Difficulty date: January 2, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005605
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SERVICE DOOR SILL CORRODED@HOLES FOR SCREWS. MAINTENANCE REPLACED THE SERVICE DOOR SILL CHANNEL.
